Czechoslovak Mathematical Journal

Vol. 55, No. 1, 2005 · Contents

N. I. Sandu:
Infinite independent systems of the identities of the associative algebra over an infinite field of characteristic $p > 0$

Mukti Acharya, Tarkeshwar Singh:
Graceful signed graphs: II. The case of signed cycles with connected negative sections

Jelena V. Manojlovic:
Integral averages and oscillation of second order sublinear differential equations

Ales Drapal:
On multiplication groups of relatively free quasigroups isotopic to Abelian groups

Changming Ding:
The omega limit sets of subsets in a metric space

Jan Kuhr:
Ideals of noncommutative $DR\ell$-monoids

Young-Ho Kim:
On some discrete inequalities in two independent variables

Changming Ding:
Orbits connecting singular points in the plane

Simion Breaz:
A Morita type theorem for a sort of quotient categories

R. W. Hansell, L. Oncina:
Generalized first class selectors for upper semi-continuous set-valued maps in Banach spaces

Danica Jakubikova-Studenovska:
On a representation of monounary algebras

De-xiang Ma, Xue-gang Chen, Liang Sun:
On total restrained domination in graphs

Ioannis K. Argyros:
New sufficient convergence conditions for the secant method

B. P. Damyanov:
Balanced Colombeau products of the distributions $x_{\pm}^{-p}$ and $x^{-p}$

Toshiaki Adachi, Sadahiro Maeda:
Characterization of totally umbilic hypersurfaces in a space form by circles

M. Bartusek, M. Cecchi, Z. Dosla, M. Marini:
Global monotonicity and oscillation for second order differential equation

Jan Jakubik:
On vector lattices of elementary Caratheodory functions

Yong Zhou, B. G. Zhang, Y. Q. Huang:
Existence for nonoscillatory solutions of higher order nonlinear neutral differential equations

Beatrix Bacova, Bozena Dorociakova:
Oscillation of nonlinear differential systems with retarded arguments

Eva Spanikova:
Oscillation of differential systems of neutral type

[Contents of Czechoslovak Mathematical Journal]